# SDR AALA20160121004

- Difficulty date: January 21, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 57,393 hours, 7,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100035802
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  CABIN CEILING LT EMER LIGHT LENS AT 8 EA FOUND BROKEN.  R & R LENS IAW AMM 33-51-03.
